# SDR ASOA20150510026

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 27,970 hours, 22,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8152403
- Part serial: 9804022
- Condition: Failed
- Location: Nr 1
- Part time: 36,429 hours, 27,489 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DUST OR SMOKE OBSERVED IN COCKPIT AND NOISE HEARD NEAR ROW 11 IN FLIGHT.  PACK NR 1 OVERLOAD MESSAGE AFTER LANDING.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 PACK AIR CYCLE MACHINE.  OPS CHECKS WERE GOOD.
